Well my last pill taken today around noon. I was saving it like it was gold and I thought whats the point lets get on with this hell so I can be done. I am scared I am so scared but like I've said before ANYTHING is worth getting off these pills and if that means being SICK AS A DOG for a week than BRING IT ON...( of course it;s easy to say when I just took a pill) OH well I will use the FLu as a cover and gain support....thanks for everything I will be checking in you guys are the best you really are! Wish me luck
I will be thinking of you and praying for you. I think you're very brave to stop the pills, and I hope to be right behind you in doing so very soon. I'm tapering right now and will soon be down to nothing. So thanks for the inspiration. Please stay in touch on the boards and let everyone know how you're doing. There are a lot of great people here who have been there, and I'm sure they can give you plenty of advice and support. Anyway, just think of me as another hand to hold. Take care.
Good luck to you both, I wish you could do this inpatient so you are not jeapordizing your health. Do not know if you ever have been inpatient, but some today can be as short as 3-4 days, go with the flu if you must, but always know that there is help if you need it. Confedentiality (sp?), is also behind your back, no one needs to know you are there, including your MD if you are concerned about that. Good luck, please keep posting so we know how you are, take a warm bath, wrap in a clean sheet & jump in the bed. You will get @ least 15 min. sleep at a time, if you need to do this 10 times a day, do so, & for some reason, I heard excederin helps, & talk to osmeone who has gone thru it themselfs, stay on the phone if it takes all night to focus on conversation so time goes by faster. But, please think hospitalization, so you know that your not hurting your heart. Peace to all, kisa
It seems we are in the same boat, starting withdrawals today. I will be thinking of you....post as much as you want to. We will get through this.......I am starting to feel a little crampy in my back as well as a little sweaty but not too uncomfortable yet...it's been almost 7 hours since my last dose.
Hang in there......we'll make it!!
Shak Congrats on starting, I am starting to have hot and cold flashed to but nothing to bad, its almost like waiting is the worse, but we have already begun I am so glad I have someone to go through this with, even if it is through the computer, although I am so sorry you have to go through it at all, however at least we are not alone. Hey, we can exchange remedies! I will post and check often you do the same and You will be in my htoughts and prayers. BrenShay as soon as your done tapering know that I, among many others are here for you...I will keep youposted on what to excpect and what I have founf to help me....we can all do this...we all have the strength...what is one week comapred to our entire lives being controled by this pill???Hang in there and post often....Thank you Kisa for your support, I want to go inpatient but I am afraid it will haunt me...I am attempting grad school to be a therapist ( of all things) and I just know it willl be on my record.....how confdential i s it? Can I reall keep it from my MD?
I wanted to post to you and see how you are doing this morning! I hope you aren't too sick from all this. I know the withdrawals of oxycontin all to well. I spent months taking it to fast, then going in to the Dr. early w/some excuse as to why I needed it early. As I am thinking about all this, I am wishing that he wouldn't have been so quick to prescribe the painkillers, would have saved me a whole heck of a lot of problems! I am dealing w/the pain in other ways and it seems to be working fine. Do you have any clonidine? That really does help w/the chills and the sweats which for me is the worst part of it!! Please post back and let us know how you are doing. Hang in there, remember..THIS TO SHALL PASS!! (wonderful quote!!) We have 1 day behind us....only a few more to go.
I'm getting worried about you? Are you O.K.? That was a lot of oxycontin to be coming off of so darn quickly! Please post back to let me know you are O.K.??
My thoughts are with you....and I am sending you nice gentle ((((((((((((((((((HUGS)))))))))))))))))) ))))))))))))))
Scared...I don't know if you are able to read or even get off the couch for that matter, but if you can, I am thinking about you and hoping you aren't too horrible. Post and let us know how you are ok?
"We do not care what drug you use or the amount you used or who your contacts were, only that you desire to be clean."
Any addiction is an hard thing to beat without support from both family , friends professionals AND YES, other recovering addicts. I wish you luck in your efforts and if you made it "Good for you". If you find that you fail to maintain soberty, call this number 1-818-773-9999 or go to this website: [url]www.na.org[/url] narcotics anonymous.
Yes, Yes, & Yes, you can keep it from your MD. Its one of the most protective federal confendetiality (Opp's on spelling) guidlines out there. They will not need to know., sorry took so long to reply, I am still navigating my way around the boards, let me know how you are, & whats a good time to catch you, Peace sent in your direction, Kisa